# SDR AALA20090729STL01

- Difficulty date: July 29, 2009
- Submitted: August 4, 2009
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 29,943 hours, 13,926 cycles
- Engine: Pwa JT8D219
- Engine time: 9,107 hours, 3,904 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, R
- Precautionary procedure: A

## Discrepancy

AT 1100" AGL BIRD STRIKE RIGHT ENGINE.  INITIAL EPR DROP OF .60, RECOVERED AFTER DELAY OF 10 SECONDS (COMPRESSOR STALL).  SMOOTH OVERWEIGHT LANDING AT 152,500.  ENGINE WAS OPERATED AT IDLE.  PRELIMINARY VISUAL 13 FAN BLADES BENT/DAMAGED.  INSPECTION TO COMPLETE BORESCOPES TO EVALUATE ENGINE STATUS.
